MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC XL W/ZIPLOOP INLINE; PROSTHESIS, SPORTSMED

ZIMMER BIOMET, INC. TOGGLELOC XL W/ZIPLOOP INLINE; PROSTHESIS, SPORTSMED
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that the toggleloc xl fractured during a procedure.The event took place at the end of the surgery, after obtaining the desired tension of the acl graft for the silva technique in the tibial tunnel.Attempts have been made and additional information on the reported event is unavailable.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified a piece of the suture broken off.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TOGGLELOC XL W/ZIPLOOP INLINE
Common Device Name
PROSTHESIS, SPORTSMED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9677653
Report Number0001825034-2020-00357
Device Sequence Number2371534
Product Code MBI
UDI-Device Identifier00880304567658
UDI-Public(01)00880304567658
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2024
Device Model NumberN/A
Device Catalogue Number110005090
Device Lot Number121580
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1